عرض بسيط للتسجيلة

المؤلفAl Salman, Riyadh
المؤلفNagarajan, R.
المؤلفJerwe, Dakhil H.
تاريخ الإتاحة2009-11-25T13:07:19Z
تاريخ النشر1989
اسم المنشورEngineering Journal of Qatar University
الاقتباسEngineering Journal of Qatar University, 1989, Vol. 2, Pages 279-304.
معرّف المصادر الموحدhttp://hdl.handle.net/10576/8024
الملخصA new model reference adaptive control scheme, suitable for linear multivariable discrete time systems, is proposed. A set of parameter adaptation algorithms are developed based on the validity of perfect matching between the model and the plant, and on the availability of complete state vector. Arrangements for linear state error feedback, and time varying adaptive loop gains are made in the proposed scheme. It is shown that the scheme with such arrangements offers increased rate of decay of adaptive system errors towards the origin of the error space. A problem of on-line matrix inversion, encountered in implementing the proposed adaptation algorithms, is solved by modifying the structure of one of the adaptive controllers.
اللغةen
الناشرQatar University
الموضوعControl & Simulation
العنوانA Model Reference Adaptive Control Scheme with External Controllers
النوعArticle
الصفحات279-304
رقم المجلد2


الملفات في هذه التسجيلة

Icon

هذه التسجيلة تظهر في المجموعات التالية

عرض بسيط للتسجيلة